Last reply 2 months ago
Why?

Last week my doctor took me off my Klozepam by Friday I was in a panic my heart was pounding! I went hospital, they did an EKG and a heart x-ray, took my blood work and let me sit until they understood what was going on with me, I was only going through withdrawal they said, they gave me two of my much needed and sent me home. The next day my doctor saw me and told me that they have to lessen my prescription! So I went from 3 mgs to 2 mgs. I am still very shaky and feeling disoriented. What can I do now?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 months ago

Hi @diana_ventaloro and welcome.

Klozepam is an anti-anxiety medication and should not just be stopped. To avoid withdrawal symptoms, it should be decreased by 0.125 mg every 3 days.

PS I’m not medical, but Google is my friend.


nmbuy
2 months ago

Try to look for a psychiatrist or other prescriber. You definitely should be tapering off slowly. I am getting off sleeping pills and xanax. Sleeping pills gone. Tapering off xanax with psychiatrist. .25 mg per month reduction.

Please take care of yourself. Anxiety is debilitating. Best of luck


diana_ventaloro
2 months ago

Thank you stumbler, I always knew that Klozepam is an anti-anxiety medication. I’m just trying to understand why my doctor would do this to me.


diana_ventaloro
2 months ago

Thank you nmbuy, because I have MS my doctor wants me to see a neurologist, I will make an appointment as soon as I possibly can.

Yes this anxiety is awful.


mlgilber1
2 months ago

The taper should be slow since getting off benzos is extremely difficult and can be dangerous. I was on Xanax for 10 years and even lowering it by .5mg would make me extremely anxious and shaky. I eventually went into a detox center so I could be monitored and there it only took a week. I was on a high dosage. I wish you all the best! I know how unbelievably difficult it is.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.